Arno Kuijlaars
Arno Kuijlaars
Department of Mathematics, Katholieke Universiteit Leuven
Bestätigte E-Mail-Adresse bei - Startseite
Zitiert von
Zitiert von
Distributing many points on a sphere
E Saff, A Kuijlaars
The Mathematical Intelligencer 19, 5-11, 1997
The Riemann–Hilbert approach to strong asymptotics for orthogonal polynomials on [− 1, 1]
ABJ Kuijlaars, KTR McLaughlin, W Van Assche, M Vanlessen
Advances in mathematics 188 (2), 337-398, 2004
Asymptotics for minimal discrete energy on the sphere
A Kuijlaars, E Saff
Transactions of the American Mathematical Society 350 (2), 523-538, 1998
Random matrices with external source and multiple orthogonal polynomials
PM Bleher, ABJ Kuijlaars
International Mathematics Research Notices 2004 (3), 109-129, 2004
Large n limit of Gaussian random matrices with external source, part II
AI Aptekarev, PM Bleher, ABJ Kuijlaars
Communications in mathematical physics 259 (2), 367-389, 2005
Superlinear convergence of conjugate gradients
B Beckermann, ABJ Kuijlaars
SIAM Journal on Numerical Analysis 39 (1), 300-329, 2001
Impossibility of fast stable approximation of analytic functions from equispaced samples
RB Platte, LN Trefethen, ABJ Kuijlaars
SIAM review 53 (2), 308-318, 2011
Large n Limit of Gaussian Random Matrices with External Source, Part I
P Bleher, ABJ Kuijlaars
Communications in mathematical physics 252 (1), 43-76, 2004
Riemann-Hilbert problems for multiple orthogonal polynomials
W Van Assche, JS Geronimo, ABJ Kuijlaars
Special functions 2000: current perspective and future directions, 23-59, 2001
The asymptotic zero distribution of orthogonal polynomials with varying recurrence coefficients
ABJ Kuijlaars, W Van Assche
Journal of approximation theory 99 (1), 167-197, 1999
Large n limit of Gaussian random matrices with external source, part III: double scaling limit
PM Bleher, ABJ Kuijlaars
Communications in mathematical physics 270 (2), 481-517, 2007
Singular values of products of Ginibre random matrices, multiple orthogonal polynomials and hard edge scaling limits
ABJ Kuijlaars, L Zhang
Communications in Mathematical Physics 332, 759-781, 2014
Universality for eigenvalue correlations from the modified Jacobi unitary ensemble
ABJ Kuijlaars, M Vanlessen
International Mathematics Research Notices 2002 (30), 1575-1600, 2002
Generic behavior of the density of states in random matrix theory and equilibrium problems in the presence of real analytic external fields
ABJ Kuijlaars, KTR McLaughlin
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2000
Multiple orthogonal polynomials of mixed type and non-intersecting Brownian motions
E Daems, ABJ Kuijlaars
Journal of Approximation Theory 146 (1), 91-114, 2007
Multiple orthogonal polynomial ensembles
ABJ Kuijlaars
Recent trends in orthogonal polynomials and approximation theory 507, 155-176, 2010
Multi-critical unitary random matrix ensembles and the general Painlevé II equation
T Claeys, ABJ Kuijlaars, M Vanlessen
Annals of Mathematics, 601-641, 2008
Non-intersecting squared Bessel paths and multiple orthogonal polynomials for modified Bessel weights
ABJ Kuijlaars, A Martínez-Finkelshtein, F Wielonsky
Communications in mathematical physics 286, 217-275, 2009
Universality of the double scaling limit in random matrix models
T Claeys, ABJ Kuijlaars
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2006
Riemann-Hilbert analysis for orthogonal polynomials
ABJ Kuijlaars
Orthogonal Polynomials and Special Functions: Leuven 2002, 167-210, 2003
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20